Jump to content





Week Two Reactions To Accutane

Posted by ccw98, 29 April 2013 · 783 views

reactions allergic accutane dry skin chapped lips bumps arm arms acne cuts
Week Two Reactions To Accutane About two weeks have gone by since I started Accutane, and I've noticed a few obvious reactions to it. I have the usual very chapped lips all the time, with mild dry skin. However, I recently, and quickly, developed lots and lots of bumps and scrape/cut like marks on my arms and almost up towards my shoulders. They are all over my arms and hands and, while not painful, are unattractive and bothersome. I called the dermatologist and am waiting to go see him. Anyone else with similar reactions? 

Attached Thumbnails

  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image





   Hey I wouldn't worry about those, I get a little tiny spot of them sometimes when I don't use a body wash for a few days, i'm guessing it's because of the dryness? Although if it's not the dryness I was on cephalexin about a year and a half ago because I cut my fingertip off, while I was on the cephalexing I started getting those for the first time, i'm guessing it's because of an allergic reaction, actually when I went to my derm and asked him what it was about he took me off the meds and told me to get some cortisone cream, it's for rashes and shit. Works wonders though man, no lie.

   I would suggest using what I use, it's called Aveeno Active Naturals, it's a daily moisturizing body wash and it's dermatologist recommended. It won't wash off completely when your in the shower, like it'll feel a little slimy but once you dry yourself off your skin feels like a baby's bottom, the slime jus absorbs into your skin and keeps it moisturized all day. That's usually enough because like I said I barely have those rashes happen, only if I don't use the Aveeno for like a week, but if that doesn't work go get some cortisone cream, because that will work.

   I would definately try that before you go to your derm, because when I went to mine they took me off the meds I was on, they might try to take you off the accutane or lower your dose or something. If you feel your allergic to accutane though I would go to your derm, because seriously fucking up your body is not worth trying to stay on accutane.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors